I had sex without a condom and he didn't pull out and came inside of me. I am on birth control though and I've taken it faithfully with an hour here and there. We were worried so I took plan b anyway but then a day later we had sex again and he came inside of me again but I didn't take plan b again... should I be worried ... please help
The big mistake you made was taking the Plan B which will have messed up your cycle. You cannot add levels of protection forever 99% plus 99% plus 60-90% still only equals 99%+. I would say don't worry.
Just stick to the birth control and a condom (optional but wise) in the future.
If you're taking your birth control reliably, you don't need Plan b, but lack of condoms means you're open to STDs.
You are likely to feel pretty messed up for a while, after taking Plan B. It's a huge dose of hormone, & is only meant to be used for a total emergency!
Your next period could be late, or may even not happen, as you're adding more hormones to the ones you are already taking in your regular birth control. Some women in that situation can miss a couple of periods, until their body gets back to normal.
You might get some bleeding before your period is due, & that could be anything from light spotting (brown/pink/red) to heavy bleeding. You may get more noticeable vaginal mucus/discharge, & you are likely to get some hormonal side effects, such as; spots, mood swings, nausea, fatigue, cramps, back ache, headaches, bloating, breast tenderness/leakage... & any other hormonal symptoms. These symptoms can go on for a couple of weeks, but the irregular bleeding/menstrual cycle can take a couple of months to settle down, for some.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2015 • 1 answer
Posted 12 May 2015 • 1 answer
Posted 16 May 2015 • 1 answer
Posted 5 Jun 2015 • 1 answer
Posted 8 Nov 2016 • 1 answer